Connect with others who understand.

sign up log in
Resources
About MyVitiligoTeam

Connect with others who understand.

sign up log in
Resources
About MyVitiligoTeam
Real members of MyVitiligoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Possible Reaction To Treatment

Possible Reaction To Treatment

My 9 year old daughter is using the creams Clobetasol and Tacrolimus on her leg for vitiligo. She is also getting light treatment. I noticed what looks like stretch marks on her skin where the vitiligo had been. Any one else experience this? Thanks so much

posted November 16
A MyVitiligoTeam Member

I’m having great results as well with laser treatment and opzelura

posted November 16

Related content

View all
Is There A Recommended Diet To Keep New Spots From Forming?
A MyVitiligoTeam Member asked a question 💭
Vitiligo On Hands
A MyVitiligoTeam Member asked a question 💭
What Other Conditions Did You Get After Getting Vitiligo?
A MyVitiligoTeam Member asked a question 💭
Already a Member? Log in